# SDR USAA2009030490506

- Difficulty date: March 4, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50794516
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK AT MAIN ENTRY DOOR LOWER AFT DOOR BEAM NEXT TO NR 8 STOP FITTING.  REPLACED LOWER AFT DOOR BEAM IAW B737 SRM 51-10-01 & BOEING DRAWING 50-7945.
